# SDR F3LA2008110300702

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D53472090010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED LONGERON Y1292 FORWARD OF FRAME 68 HAS CORROSION ON FORWARD INBOARD NUT CLIP HOLE.  MAINTENANCE REMOVED CORROSION IN ACCORDANCE WITH A319 SRM 53-00-14, FIGURE 102.  ROTO-PROBED HOLES WITH NO DEFECTS NOTED IN ACCORDANCE WITH NTM 51-10-01.  ALL WORK ACCOMPLISHED PER ENGINEERING AUTHORIZATION A9-53R-30725.
